MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS PRO ISE ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS PRO ISE ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 08464537001
Medical Device Problem Codes Low Test Results (2458); Chemical Problem (2893)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The na electrode lot number and expiration date were not provided.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable gen.2 ise indirect for na results for 7 patient samples on a cobas pro ise analytical unit.Sample 1 had a an initial result of 126 mmol/l and a repeat result of 139.2 mmol/l.Sample 2 had a an initial result of 128 mmol/l and a repeat result of 132.4 mmol/l.Sample 3 had a an initial result of 127 mmol/l and a repeat result of 141.7 mmol/l.Sample 4 had a an initial result of 127 mmol/l and a repeat result of 138.7 mmol/l.Sample 5 had a an initial result of 109 mmol/l and a repeat result of 137.8 mmol/l.Sample 6 had a an initial result of 128 mmol/l and a repeat result of 139.3 mmol/l.Sample 7 had a an initial result of 124 mmol/l and a repeat result of 134.8 mmol/l.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
COBAS PRO ISE ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18748299
Report Number1823260-2024-00503
Device Sequence Number12329941
Product Code JJE
UDI-Device Identifier07613336158876
UDI-Public07613336158876
Combination Product (Y/N)Y
Initial Reporter CountrySW
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08464537001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown